# SDR 2002F00489

- Difficulty date: April 5, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- System (JASC): 3418 · Stall Warning System
- Part: Connector
- Condition: Loose
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 5717 - IN GSP, ABORTED TAKEOFF ROLL DUE TO SPS 1 AND 2 INOPERATIVE AND STICK SHAKER FAIL MESSAGE.  MAINTENANCE RESEATED CONNECTOR PLUG TO STICK SHAKER AND REMOVED AND REINSTALLED SPSP COMPUTER.  MESSAGE CLEARED.  SYSTEM OP CHECKS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
